An approximation scheme for motion by mean curvature with right-angle boundary condition

Hitoshi Ishii, Katsuyuki Ishii

    研究成果: Article査読

    6 被引用数 (Scopus)

    抄録

    We show that the algorithm considered by Ishii [GAKUTO Internat. Ser. Math. Sci. Appl. 5, Gakkōtosho, Tokyo, 1995, pp. 111-127] and Ishii, Pires, and Souganidis [J. Math. Soc. Japan, 50 (1999), pp. 267-308] can be applied to motion by mean curvature with right-angle boundary condition.

    本文言語English
    ページ(範囲)369-389
    ページ数21
    ジャーナルSIAM Journal on Mathematical Analysis
    33
    2
    出版ステータスPublished - 2001

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics

    フィンガープリント 「An approximation scheme for motion by mean curvature with right-angle boundary condition」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

    引用スタイル